Bulg. J. Phys. vol.37 no.2 (2010), pp. 100-104



Geometrical Interpretation of Generalized Peres Space-Time

V.R. Patil1, G.U. Khapekar2, D.D. Pawar3, A.G. Deshmukh3
1Department of Mathematics, Arts, Science and Commerce College, Chikhaldara Dist., Amravati-444807, India
2Department of Mathematics, Jagadamb Mahavidyalaya, Achalpur Dist., Amravati-444805, India
3Govt. Vidarbha Institute of Science and Humanities, Amravati-444604, India
Abstract. This paper deals with the geometrical interpretation of Peres and generalized Peres space-time by using Schur's theorem in the form of another theorem which is useful in general relativity for academic point of view.

Full-text: PDF

go back